Multiplicationo perators and dynamicals ystems on weighted spaces of cross-sections

R. K. Singh, J. S. Manhas

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Let Y be a Hausdorff topological space, let V be a system of weights on Y, and let LVq(Y) and LVb(Y) be the weighted locally convex spaces of cross-sections with a topology generated by seminorms which are weighted analogues of the supremum norm. In the present paper, we characterise the multiplication operators on the spaces LV0(Y) and LVb(Y) induced by the scalar-valued, the vector-valued, and the operator-valued mappings. A (linear) dynamical system on the weighted spaces of cross-sections is obtained as an application of the theory of the multiplication operators. Many examples are given to illustrate the theory.

Original languageEnglish
Pages (from-to)547-554
Number of pages8
JournalProceedings of the American Mathematical Society
Volume119
Issue number2
DOIs
Publication statusPublished - 1993

    Fingerprint

Keywords

  • Cross-sections
  • Dynamical systems
  • Multiplication operators
  • Seminorms
  • Vector-valued and operator-valued mappings
  • Weights

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this